MAUDE Adverse Event Report: ARTHREX, INC. ANKLE FUSION PLATE, ANTERIOR TT, RIGHT; BONE FIXATION PLATE

ARTHREX, INC. ANKLE FUSION PLATE, ANTERIOR TT, RIGHT; BONE FIXATION PLATE
Model Number ANKLE FUSION PLATE, ANTERIOR TT, RIGHT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 09/08/2021, it was reported by a sales representative via phone that an ar-8970ar anterior right ankle fusion plate, the screws would not lock into the plate correctly.The surgeon removed the plate and screws.This was discovered during an ankle fusion repair on (b)(6) 2021. the case was completed by using the 2nd ar-8970ar in the kit.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023. arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device is not expected to be returned for evaluation.The most likely cause for the reported failure can be attributed to improper bone prep and/or misaligned insertion.

Brand Name
ANKLE FUSION PLATE, ANTERIOR TT, RIGHT
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19492745
Report Number1220246-2024-05168
Device Sequence Number12521902
Product Code HRS
UDI-Device Identifier00888867133938
UDI-Public00888867133938
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K141735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANKLE FUSION PLATE, ANTERIOR TT, RIGHT
Device Catalogue NumberAR-8970AR
Device Lot Number5262018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown